Your cart is empty
PANADOL 500mg FILM-COATED TABLETS 24
Panadol Tablets can be used with most medications, when taken as directed. Panadol Tablets are a good choice of pain reliever for people with sensitive stomachs, stomach ulcers and other stomach disorders. They can also be used by breast-feeding women.
Please NoteThis product is a medicine. You will first need to fill in the form to proceed with the purchase.
Adults, including the elderly, and children aged 12 years and over: Swallow 2 tablets with water 3 to 4 times a day as needed. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours.
Children aged 6-12 years: Give 1/2 to 1 tablet to swallow 3-4 times daily as required.
Not recommended for children under 6 years except on medical advice.
Do not use Panadol Advance 500mg Tablets:
- Do not take more frequently than every 4 hours
- Do not take more than the recommended dose
- For children under 6 years of age
- With any other paracetamol-containing products
Do not take Panadol Advance 500mg Tablets if you are
- Sensitive to paracetamol or to any of the other ingredient
- Taking any other medicines containing paracetamol
- Under 6 years of age
Ask your doctor be you take Panadol Advance Tablets if you:
- Have severe liver or kidney disease, including alcoholic liver disease
- Suffer from mild arthritis and need to take painkillers every day
Talk to your doctor or pharmacist before taking Panadol Advance Tablets if you are taking any prescribed medicines particularly:
- Metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick])
- Cholestyramine (to lower cholesterol)
- Blood thinning drugs (anticoagulants e.g. warfarin). But you can still take occasional doses of Panadol Advance 500mg Tablets at the same time as anticoagulants.
- If you need to take a painkiller on a daily basis over a long period talk to your doctor because of the risk of bleeding.
If you are pregnant or breast feeding: Talk to your doctor before you take Panadol Advance 500mg if you are pregnant. You can take this medicine whilst breast feeding.
Like all medicines, Panadol Advance 500mg Tablets can have side effects, but not everybody gets them
Stop taking the medicine and tell your doctor if you experience:
- allergic reactions, such as skin rash.
These effects should go away once you stop taking the medicine.
Each Panadol tablet contains the active ingredient:
Paracetamol 500 mg.
Pregelatinised starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate, colloidal anhydrous silica and sodium methyl (E 219), sodium ethyl (E 215), and sodium propyl (E 217) parahydroxybenzoates.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.